# SDR HYIA20190724001

- Difficulty date: July 24, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: C4020079
- Aircraft time: 33,328 hours, 34,215 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204123
- Condition: Corroded
- Location: Lt Wing
- Part time: 33,328 hours, 34,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CORROSION WAS DISCOVERED ON THE LEFT HAND LOWER AFT SPAR CAP P/N: 5122041-23. THIS CORROSION IS LOCATED IN THE FORWARD RADIUS OF THE HORIZONTAL AND VERTICAL LEGS OF THE CAP AT APPROXIMATE LWS 228.71. THIS CORROSION HAS A DEPTH OF APPROXIMATELY .029 INCHES DEEP WHICH IS IN EXCESS OF THE MAXIMUM REMOVABLE LIMITS ALLOWED UNDER MEB95-11R1 SECTION 3. THIS CAP WILL BE REMOVED AND REPLACED USING NEW PARTS.
